# SDR 20000713AP001

- Difficulty date: April 9, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- System (JASC): 2300 · Communications System
- Part: Light
- Part number: 1022070101
- Condition: Shorted
- Location: Seat 41
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, SMOKE WAS REPORTED IN REAR CABIN AREA.  ACCOMPLISHED CABIN LIGHTING SMOKE OR FIRE CHECKLIST.  ISOLATED SMOKE TO READING LIGHT OVERHEAD BIN AREA ABOVE 41 A, B, C.  PULLED CABIN SIDEWALL AND READING LIGHT C/B FOR AFT CABIN.  NO FURTHER SMOKE OBSERVED.  SUBSEQUENT TO LANDING THE READING LIGHT/OVERHEAD BIN WAS TROUBLESHOT AND FAULT WAS CONFIRMED TO BE THE DECODER AT SEAT 41 A, B, C.  (M)
